Reactivation of basement faults and crustal shortening in orogenic belts

Jackson, J. A. (1980) Reactivation of basement faults and crustal shortening in orogenic belts. Nature, 283. pp. 343-346. ISSN 0028-0836 DOI https://doi.org/10.1038/283343a0

[img] Text
283343a0.pdf - Published Version
Restricted to Registered users only

Download (583kB) | Request a copy
Item Type: Article
Subjects: 02 - Geodynamics, Geophysics and Tectonics
Divisions: 02 - Geodynamics, Geophysics and Tectonics
Journal or Publication Title: Nature
Volume: 283
Page Range: pp. 343-346
Identification Number: https://doi.org/10.1038/283343a0
Depositing User: Sarah Humbert
Date Deposited: 27 Mar 2018 14:41
Last Modified: 28 Mar 2018 13:59
URI: http://eprints.esc.cam.ac.uk/id/eprint/4239

Actions (login required)

View Item View Item

About cookies